MathSciNet Relay Station
MathSciNet bibliographic data
MR1391472 (97c:47005) 47A10 (46H30 47A05)
Mbekhta, M.; Müller, V. On the axiomatic theory of spectrum. II. Studia Math. 119 (1996), no. 2, 129–147.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement